# SDR IPXA2014050782880

- Difficulty date: April 7, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 58,826 hours, 10,157 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75181
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 4C INSPECTION, LT WING STRINGER 18 CRACKED NEAR XORS 264.  FABRICATED AND INSTALLED REPAIR BETWEEN XORS 211-264 IAW SRM 57-00-03, REPAIR 3, FIG.201.
